# SDR MALA954550

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Warning Panel
- Part number: 7504341
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3106 - DURING CLIMB-OUT, 'AUX BATTERY HOT' LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAUTION LIGHT PANEL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
